Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Equivariant bordism and Smith theory. IV


Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 215 (1976), 313-321
MSC: Primary 57D85; Secondary 55C35
MathSciNet review: 0405464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper analyzes two types of characteristic numbers defined for manifolds with $ {Z_4}$ action, showing their relation and that neither suffices to detect $ {Z_4}$ equivariant bordism. This extends work of Bix who had given examples not detected by one type of number.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85, 55C35

Retrieve articles in all journals with MSC: 57D85, 55C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0405464-6
Article copyright: © Copyright 1976 American Mathematical Society